An operator-valued stochastic integral, II
Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 1, p. 9-32
@article{AIHPB_1972__8_1_9_0,
     author = {Kannan, D.},
     title = {An operator-valued stochastic integral, II},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {1},
     year = {1972},
     pages = {9-32},
     zbl = {0256.60030},
     mrnumber = {321176},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1972__8_1_9_0}
}
Kannan, D. An operator-valued stochastic integral, II. Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 1, pp. 9-32. http://www.numdam.org/item/AIHPB_1972__8_1_9_0/

[1] A.T. Bharucha-Reid, Random Integral Equations, Academic Press, New York (in press). | MR 443086 | Zbl 0327.60040

[2] J.L. Doob, Stochastic Processes, John Wiley, New York, 1953. | MR 58896 | Zbl 0053.26802

[3] N. Dunford and J.T. Schwartz, Linear Operators; Part II, Spectral Theory, John Wiley (Interscience), New York, 1963. | MR 1009163 | Zbl 0128.34803

[4] P.L. Falb, Infinite dimensional filtering; the Kalman Bucy filter in Hilbert space. Information and Control, vol. 11, 1967, p. 102-137. | MR 226958 | Zbl 0178.18902

[5] E. Hille and R.S. Phillips, Functional Analysis and Semi-groups. Amer. Math. Soc. Colloq. Pub., vol. 31, 1957. | MR 89373 | Zbl 0078.10004

[6] K. Itô, On a formula concerning stochastic differentials. Nagoya Math. J., vol. 3, 1951, p. 55-65. | MR 44063 | Zbl 0045.07603

[7] D. Kannan and A.T. Bharucha-Reid, An operator-valued stochastic integral, Proc. Japan Acad., vol. 47, 1971, p. 472-476. | MR 303604 | Zbl 0256.60029

[8] D. Kannan and A.T. Bharucha-Reid, Note on covariance operators of probability measures on a Hilbert space. Proc. Japan Acad., vol. 46, 1970, p. 124-129. | MR 283838 | Zbl 0208.43501

[9] H. Kunita, Stochastic integrals based on martingales taking values in Hilbert space, Nagoya Math. J., vol. 38, 1970, p. 41-52. | MR 264754 | Zbl 0234.60071

[10] P. Levy, Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris, 1948. | MR 190953 | Zbl 0034.22603

[11] R. Schatten, A Theory of Cross-Spaces, Princeton University Press, New Jersey, 1950. | MR 36935 | Zbl 0041.43502

[12] R. Schatten, Norm Ideals of Completely Continuous Operators, Springer-Verlag, 1960. | MR 119112 | Zbl 0090.09402

[13] A.V. Skorokhod, Studies in the theory of Random Processes, Addison-Wesley, Reading, Mass., 1965. | MR 185620 | Zbl 0146.37701

[14] K. Yoshida, Functional Analysis, Springer-Verlag, 1968.